# SDR CA130214016

- Difficulty date: February 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Oil System
- Condition: Overheated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) HIGH RIGHT OIL TEMP FOLLOWED QRH PERFORMED IN-FLIGHT ENGINE SHUTDOWN.
